Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Several asthma attacks. On broncho dilators, steroids, no relief. Treatment options?

Many thanks. I am 50 year old man with critical respiratory disease( Asthma ).I have used several bronco dilators and steroids for the last 25 years. Currently, I am suffering a lot despite taking several drug. furthermore, my noise being senseless for any smell. I am in great fear with change in my physiological functions. What do you advised my brother/sister?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Pulmonologist 's  Response
FOR ACHEIVING ASTHMA CONTROL, IT IS VERY IMPORTANT THAT CORRECT MEDICINE IN CORRECT DOSE IS TAKEN FOR CORRECT DURATION. COMMONEST CAUSE OF FAILURE TO ACHEIVE ASTHMA CONTROL IS NON COMPLIANC TO TAKING MEDICINE ON THE PART OF PATIENT. YOU HAVE TO TAKE YOUR INHALERS REGULARLY IN CORRECT FORM AS YOUR PULMONOLOGIST ADVISES. DURING EXACERBATIONS, SHORT COURSES OF STEROIDS DO HELP. IF STILL NOT GETTING CONTROL YOU MAY GO IN FOR ANTI IgE INJECTIONS OR DISEASE MODIFYING DRUGS. FOR THESE YOU WILL HAVE TO CONSULT A PULMONOLOGIST.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor